ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev VRPSY Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Inormation (HI) [schedule] [select]
Chair Masayuki Sato (Univ. of Kitakyushu)
Secretary Takehiro Nagai (Tokyo Institute of Technology)

SIG-VRPSY (VRPSY) [schedule] [select]
Chair Katsunori Okajima (Yokohama National Univ.)
Secretary Shigehito Tanahashi (Niigata Univ.), Wataru Teramoto (Kumamoto Univ.)

Conference Date Fri, Dec 14, 2018 13:00 - 17:15
Sat, Dec 15, 2018 09:00 - 12:00
Topics  
Conference Place  
Contact
Person
Masayuki Sato
+81-93-531-2702

  13:00-13:05 Opening Address ( 5 min. )
Fri, Dec 14 PM 
13:05 - 14:40
(1) 13:05-13:25 The examination of vection strength induced by nearly the same retinal images made by the motion of camera or the motion of an object. Hirotaro Sato, Yuki Morimoto, Takeharu Seno (Kyushu Univ.)
(2) 13:25-13:45 The correlation of vection strength and attractiveness in the rehabilitation videos Ryosuke Ioka, Rika Tanaka, Hiroyuki Matsuguma, Takeharu Seno (Kyushu Univ.)
(3) 13:45-14:05 Vibration enhances vection
-- Effects of vibration phase and stimulating point --
Yasuaki Tamada, Yuuki Tanaka, Naoki Uchiyama, Masayuki Sato (The Univ. of Kitakyushu)
(4) 14:05-14:25 Effects of scale factor of VR environment's counter-rolling for alleviate seasickness under hull fluctuation Masaki Ogawa, Hikaru Hasegawa, Ryota Ishikawa, Akihiro Emoto, Atsuo Kawai, Naoki Isu (Mie Univ.)
  14:25-14:40 Break ( 15 min. )
Fri, Dec 14 PM 
14:40 - 16:15
(5) 14:40-15:20 [Invited Talk]
Illusions in peripheral vision
Hiroyuki Ito (Kyushu Univ.)
(6) 15:20-15:40 Relationship between VR psychological enhancement method and hypnotic susceptibility Masahiro Yamaguchi (Hokkaido Univ.), Akihiro Hasegawa (Toyo Eiwa Univ), Masayo Matsumura (BiPSEE), Hikari Shimada (Koukeikai), Kenji Araki (Hokkaido Univ.)
(7) 15:40-16:00 Measurement of effective visual space during visual tasks in virtual reality environments Daiki Matsushita (Ritsumei Univ), Yasuhiro Seya (Aichi Shukutoku Univ), Hiroyuki Shinoda (Ritsumei Univ)
  16:00-16:15 Break ( 15 min. )
Fri, Dec 14 PM 
16:15 - 17:15
(8) 16:15-16:35 Perceptual learning on emotion recognition of side face Moeka Nakajima, Katsunori Okajima (Yokohama National Univ.)
(9) 16:35-16:55 Task-dependent perceptual learning in material perception Takehiro Nagai (Tokyo Tech), Shuto Komatsu, Hiroaki Kiyokawa, Tomonori Tashiro, Yasuki Yamauchi (Yamagata Univ)
(10) 16:55-17:15 Effects of a human-like cartoon character displayed by augmented reality technology on children’s behaviors Nobu Shirai (Niigat Univ.), Ryoko Sato (NUIS), Tomoko Imura (JWU)
  19:00-21:00 Social gathering ( 120 min. )
Sat, Dec 15 AM 
09:00 - 10:35
(11) 09:00-09:20 Temporal Analysis of Smile Expressions Using QRNN Kodai Kitamura, Kazunori Kotani, Siritanawan Parinya (JAIST)
(12) 09:20-09:40 Characteristics of Emotional Interaction between Human and Multiple Robots Hiroyuki Usami, Kazunori Kotani, Siritanawan, Prarinya (JAIST)
(13) 09:40-10:00 Analysis of behaviors of participants in meetings for decision making (Third report) Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kindai Univ.)
(14) 10:00-10:20 Hollow face illusion on aerial display with AIRR
-- Comparison of illusion effects on a real object and an aerial image of Paper Dragon --
Nao Kurokawa, Masaki Yasugi, Hirotsugu Yamamoto (Utsunomiya Univ.)
  10:20-10:35 Break ( 15 min. )
Sat, Dec 15 PM 
10:35 - 12:00
(15) 10:35-10:55 Study on relationship between weight and changing impression of arm Yuichi Katagiri, Naoki Hashimoto (UEC)
(16) 10:55-11:15 Effects of an Audio-Visual Cue on Perception of Grasping a Virtual Object with a Bare Hand Yuta Kume, Mie Sato (Utsunomiya Univ.)
(17) 11:15-11:35 Effect of visual motion speed concomitant with active self-rotation on self-motion perception and body control Ryo Tokuyama, Rumi Hisakata, Hirohiko Kaneko (Tokyo Tech)
(18) 11:35-11:55 The effect of body posture on mental spatial transformations. Nozomu Kageyama (UMC)
  11:55-12:00 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Inormation (HI)   [Latest Schedule]
Contact Address Takehiro Nagai (itaam
VRPSY SIG-VRPSY (VRPSY)   [Latest Schedule]
Contact Address Shigehito Tanahashi (engi-u


Last modified: 2018-11-19 07:10:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to VRPSY Schedule Page]   /  
 
 Go Top  Go Back   Prev VRPSY Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan